# SDR DALA2024081208038

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,362 hours, 16,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5723756) EMERGENCY LIGHTS AT 1L DOOR & FLIGHT DECK ENTRY INOP. REPLACED BATTERY PACK (M1675) REF B737 AMM 33-51. DURING OPS CHECK, FOUND BATTERY (M1676) INOP, REPLACED SAME REF B737 AMM 33-51.
